“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 17164
School of Mathematics
  Title:   Interdisciplinary approaches to the mathematical modeling of social systems (In Persian)
  Author(s):  M Khajeh Salehani
  Status:   Published
  Journal: Journal of Mathematics and Society
  Vol.:  7
  Year:  2022
  Pages:   95-111
  Supported by:  IPM
One of the key principles in any scientific-research activities is that of coordination and consistency of theory and related data in the corresponding scientific discipline. This paper demonstrates the power of theory-oriented models (compared to statistical models) in testing and analyzing a scientific hypothesis for the study of social systems from a sociological perspective and shows that (not the methodological aspect but) the theoretical aspect of scientific activities represents the value and the validity of mathematical research in sociology. The evaluation of the existing theoretical models can be considered as an important and key step in providing a unified mathematical approach to the study and analysis of the complex behavior of social systems with common characteristics. As an objective example of social phenomena, we study the process of opinions formation in a social system.

Download TeX format
back to top
scroll left or right